| Model Number |
VEDR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Arrhythmia (1721); Bradycardia (1751)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient attended the emergency room as they experienced bradycardia and palpations.It was also reported that the implantable pulse generator (ipg) was pacing below the lower rate. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
It was noted that the emergency medical services reported heart rate in the twenties but had no supporting rhythm strips.It was noted that the ipg exhibited normal device function.